# SDR COEA0301730

- Difficulty date: April 17, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N730FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10386
- System (JASC): 8300 · Accessory Gearboxes
- Part: Drive Shaft
- Part number: GD202
- Condition: Failed
- Location: Lt Gearbox
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ACCESSORY GEARBOX DRIVESHAFT FAILED DURING AIRCRAFT APPROACH TO SEA.  FLIGHT CREW PERFORMED PRECAUTIONARY ENGINE IN FLIGHT SHUT DOWN AND LANDED AT SEA WITHOUT FURTHER INCIDENT.  ENGINE NACELLE AND FIREWALL SUSTAINED SUBSTANTIAL DAMAGE.  ENGINE, ACCESSORY GEARBOX, ACCESSORY GEARBOX DRIVE SHAFT REPLACED.  DAMAGED STRUCTURE REPAIRED.  ACCESSORY GEARBOX DRIVESHAFT SENT TO NTSB LAB.  (M)
